# SDR UPS08851978

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Limiter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISARM LIGHT WAS NOT ILLUMINATED.  FOUND BATTERY BUS 30 AMP CURRENT LIMITER BAD.  REPLACED SAME AND PERFORMED EMERGENCY LIGHT TEST IAW DC8 AMM 33-50-01-2.  SYS OPS CKS NORMAL.
